MathSciNet Relay Station
MathSciNet bibliographic data
MR2329065 (2008g:34230) 34M10 (30D35)
Cao, Tingbin; Yi, Hongxun On the complex oscillation of higher order linear differential equations with meromorphic coefficients. J. Syst. Sci. Complex. 20 (2007), no. 1, 135–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement